How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46959
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Stomach bloating and belching large volume of air when I

Customer Question

stomach bloating and belching large volume of air when I stand up , been going on for 3/4 days
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: 3-4 days threw up bile like fluid one time , been refluxing a lot of bile type fluid at night and rarely done that in the past
JA: Anything else in your medical history you think the doctor should know?
Customer: have had 7 stomach surgeries , gallbladder , appendix , spleen gone ,make stones in bile ducts so they opened up bile ducts , colon quit absorbing 4 months ago , iron infusion brought blood back up this belching LARGE volumes of air is new
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. David replied 3 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 3 months ago.

most common cause of excessive bloating and belching is due to excessive stomach acid.

stomach acid reducing medications like zantac and prilosec over time can help decrease stomach acid

can could help decrease stomach acid and belching.

iron can be very upsetting to the stomach, even when given in IV form.

Customer: replied 3 months ago.
thanks
Expert:  Dr. David replied 3 months ago.

you are welcome

try those antacids and stomach acid reducers and see if they help

let me know if you have other questions.
if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you may have to scroll up or down to see the ratings area
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com